# SDR C2XA99BT081

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17831
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 185
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EWR - FLT C03099 - CREW REPORTED STRONG ODOR IN COCKPIT (POSSIBLE ELECTRICAL ODOR) ON CLIMB-OUT, AIR RETURNED WITHOUT INCIDENT.  MAINTENANCE PERFORMED ENGINE GROUND RUNS, CHECKED CABIN AND FLIGHT COMPARTMENT AIR DISTRIBUTION SYSTEMS AND FOUND NO DISCREPANCIES.  RETURNED AIRCRAFT TO SERVICE.  (M)
